# SDR 2004UALA00595

- Difficulty date: June 20, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 39,821 hours, 14,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365, RBL 10-RBL 72, FLOORBEAM CAP CORRODED.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FLOORBEAM T-CAP WITH ANGLES AND SHIMS.
